American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 98 found      Go to page: 1 2 3 4

[31] Greg Hjorth. A generalized Scott analysis. Math. Surveys Monogr. 75 (1999) 81-113.
Book volume table of contents   
View Article: PDF

[32] Greg Hjorth. The dark side. Math. Surveys Monogr. 75 (1999) 149-153.
Book volume table of contents   
View Article: PDF

[33] Mikhail G. Tkacenko, Vladimir V. Tkachuk, Richard G. Wilson and Ivan V. Yaschenko. No submaximal topology on a countable set is $\mathbf{T}_{\mathbf{1}}$-complementary. Proc. Amer. Math. Soc. 128 (2000) 287-297. MR 1616605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Dikran Dikranjan and Alberto Tonolo. On the minimality of powers of minimal $\omega$-bounded abelian groups. Proc. Amer. Math. Soc. 127 (1999) 3101-3110. MR 1600132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Janusz Grabowski. Homotopically non-trivial additive subgroups of Hilbert spaces. Proc. Amer. Math. Soc. 127 (1999) 1563-1565. MR 1653394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Gerhard Turnwald. On the continuity of the evaluation mapping associated with a group and its character group. Proc. Amer. Math. Soc. 126 (1998) 3413-3415. MR 1452831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Howard Becker. Polish group actions: Dichotomies and generalized elementary embeddings . J. Amer. Math. Soc. 11 (1998) 397-449. MR 1478843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Dikran Dikranjan and Dmitri Shakhmatov. Algebraic structure of pseudocompact groups. Memoirs of the AMS 133 (1998) MR 1396956.
Book volume table of contents   

[39] D. B. Shakhmatov, M. G. Tkacenko, V. V. Tkachuk, S. Watson and R. G. Wilson. Neither first countable nor Cech-complete spaces are maximal Tychonoff connected. Proc. Amer. Math. Soc. 126 (1998) 279-287. MR 1443164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Bernd Günther. Construction of ANR topologies on certain groups. Proc. Amer. Math. Soc. 125 (1997) 2777-2778. MR 1422871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Desmond Robbie and Sergey Svetlichny. An answer to A.D.Wallace's question about countably compact cancellative semigroups . Proc. Amer. Math. Soc. 124 (1996) 325-330. MR 1328373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Sławomir Solecki. Equivalence relations induced by actions of Polish groups . Trans. Amer. Math. Soc. 347 (1995) 4765-4777. MR 1311918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ingo Bandlow. On the absolutes of compact spaces with a minimally acting group . Proc. Amer. Math. Soc. 122 (1994) 261-264. MR 1246512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Dikran Dikranjan. Zero-dimensionality of some pseudocompact groups . Proc. Amer. Math. Soc. 120 (1994) 1299-1308. MR 1185278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] T. Christine Stevens. Closures of weakened analytic groups . Proc. Amer. Math. Soc. 119 (1993) 291-297. MR 1123667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Dikran N. Dikranjan and Dmitrii B. Shakhmatov. Pseudocompact and countably compact abelian groups: Cartesian products and minimality . Trans. Amer. Math. Soc. 335 (1993) 775-790. MR 1085937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Dikran N. Dikranjan and Dmitrii B. Shakhmatov. Compact-like totally dense subgroups of compact groups . Proc. Amer. Math. Soc. 114 (1992) 1119-1129. MR 1081694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Takashi Kimura. Dimensions of topological groups containing the bouquet of two circles . Proc. Amer. Math. Soc. 114 (1992) 1109-1113. MR 1079892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Ta Sun Wu. On the structure of certain locally compact topological groups . Trans. Amer. Math. Soc. 325 (1991) 413-434. MR 994173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Klaas Pieter Hart and Jan van Mill. A countably compact topological group $H$ such that $H\times H$ is not countably compact . Trans. Amer. Math. Soc. 323 (1991) 811-821. MR 982236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Dieter Remus. A short solution of Markov's problem on connected group topologies . Proc. Amer. Math. Soc. 110 (1990) 1109-1110. MR 1028293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robbert Fokkink. A note on pseudocompact groups . Proc. Amer. Math. Soc. 107 (1989) 569-571. MR 972229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] W. W. Comfort. Small spaces which ``generate'' large spaces . Proc. Amer. Math. Soc. 104 (1988) 973-980. MR 964881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Sidney A. Morris and H. B. Thompson. Sequential conditions and free products of topological groups . Proc. Amer. Math. Soc. 103 (1988) 633-638. MR 943096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Bradd Clark and Victor Schneider. Relationship between the meet and join operators in the lattice of group topologies . Proc. Amer. Math. Soc. 98 (1986) 681-682. MR 861775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Tadeusz Dobrowolski. Examples of topological groups homeomorphic to $l\sp f\sb 2$ . Proc. Amer. Math. Soc. 98 (1986) 303-311. MR 854038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Bradd Clark and Victor Schneider. The normal extensions of subgroup topologies . Proc. Amer. Math. Soc. 97 (1986) 163-166. MR 831407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] D. L. Armacost. Extension of a theorem of Baayen and Helmberg on monothetic groups . Proc. Amer. Math. Soc. 96 (1986) 502-504. MR 822449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Robert R. Kallman. Uniqueness results for homeomorphism groups . Trans. Amer. Math. Soc. 295 (1986) 389-396. MR 831205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Helmut Pfister. Continuity of the inverse . Proc. Amer. Math. Soc. 95 (1985) 312-314. MR 801345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 98 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia